# SDR 2010FA0001205

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Aircraft: N580ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496257
- Aircraft time: 1,960 hours
- Engine: Lyc O360A1H6
- Engine time: 1,960 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Spacer
- Condition: Broken
- Location: Impulse Coupling
- Part time: 977 hours
- Component: Impulse Couplin
- Component part number: M3068
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

LT MAGNETO ON THE RT ENGINE CUT OUT WHILE RUNNING ENGINE. AFTER REMOVING THE MAGNETO NOTICED THAT THE IMPULSE COUPLING HUB SPACER HAD BROKEN AWAY FROM THE RIVETS AND SPLIT INTO 2 PIECES.
